# SDR 2004FA0000877

- Difficulty date: October 12, 2004
- Submitted: October 12, 2004
- Operation: General aviation
- Aircraft: N3PD
- Make and model: Doug MD 900
- Aircraft time: 1,478 hours
- Engine: Pwc PW207E
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,478 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HAD VIBRATION (.7 IPS) CAUTION ON IDS DURING FLIGHT AND HIGH VIBRATION ON SHUT DOWN BETWEEN 30-40 PERCENT NR.  INSPECTED MAIN ROTOR SYSTEM IAW MAINTENANCE MANUAL AND FOUND (3) OUT OF (5) FLEXBEAMS CRACKED.  REPLACING FLEXBEAMS WITH NEW UPDATED FLEXBEAMS.
